# SDR ASAA2014011812423

- Difficulty date: January 18, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 64,899 hours, 35,771 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Part number: 65299947
- Condition: Out Of Adjust
- Location: L-1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO CLOSE L1 DOOR.  ACFT GROUNDED. FOUND UPPER HINGE FLAP SEAL ASSY LOOSE AND HANGING DOWN ON L-1 DOOR FRAME CAUSING DOOR TO JAM.  ADJUSTED THE GUIDE ARM AND 2 EA DOOR STOPS AND VERIFIED CORRECT ADJUSTMENT OF THE L1 DOOR MM 52-11-00-705-007.  FWD ENTRY DOOR TEST GOOD AND HANDLE FORCES WITHIN LIMITS REF MM 52-11-00-755-051.  REPLACED THE UPPER HINGE FLAP SEAL ASSY, WHICH HAD BEEN DAMAGED, REF SRM 51-40-02.  MOVED THE ANNOUNCEMENT HOLDER, LIT. POCKET, TO ITS ALTERNATE POSITION REF. DWG A-2520014663 AND MOVED THE F/A HEADREST INBD.  OPS CKS GOOD.
